# SDR SIMA201910285003

- Difficulty date: October 25, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N842AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145673
- Aircraft time: 30,818 hours, 26,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6100928
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H CENTER FAIRING EXT EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED L/H CENTER FAIRING EXT EMERGENCY LIGHT BULB IAW EMB I45 AMM 33-50-10 OPS CHECK GOOD NO FURTHER DEFECTS NOTED
